Contains acetaminophen. 100 tablets. Relieves fever and minor pain.

Western Family - Acetaminophen Extra Strength 500mg, 100 Each

$10.69$0.11 each

Description

Contains acetaminophen. 100 tablets. Relieves fever and minor pain.
Product Number: 00062639300814

Description

Contains acetaminophen. 100 tablets. Relieves fever and minor pain.
Product Number: 00062639300814